Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

riverprincessModerator
Moderator

Reged: 12/25/11
Posts: 1797
Loc: Jersey Shore
Re: Atripla
      08/24/13 08:59 PM

This is a personal choice that only you can really decide which way to go. You need to weigh how uncomfortable these side effects are making you. If your dr says to wait it out 2 weeks that isn't htat long. What do your vitals read? Pulse, ? Sems most docs are perscribling Atripla but that doesn't mean its for everyone. There is a new one that just came out with very few sides. But again its a choice that you need to really decide for yourself. If you are comfortable with your dr then consider his opinion .

--------------------
Look up to the Heavens for the answers to Lifes questions .

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* (1 year update) Atripla side effects (what not someone else with Atripla Drama) Kenn 08/24/13 07:08 PM
. * Re: Atripla side effects (what not someone else with Atripla Drama) DJones   08/27/13 07:52 PM
. * Re: Atripla anotherday   08/25/13 11:36 PM
. * Re: Atripla Kenn   08/26/13 01:16 AM
. * Re: Atripla riverprincessModerator   08/27/13 11:14 AM
. * Re: Atripla riverprincessModerator   08/24/13 08:59 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3187

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3